Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

Quitting Lexapro

11/30/2009

Question:

I need to know what I can take to help eliminate the dizziness I have from quitting Lexapro. I weaned off like I should have, but this is bad. I do not want to take it again. Is there something I can do to help?

Answer:

Assuming that this dizziness is a part of a discontinuation syndrome associated with SSRI's (like Lexapro), it is possible that your symptoms may require a much longer tapering. This may take months. There needs to be some consideration that this may be related to other things and this should be reviewed by your physician.

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

Nicholas A Votolato, RPh BCPP Nicholas A Votolato, RPh BCPP
Formerly:
Introductory Clinicxal Psychopharamcology
Advanced Clinical Psychopharmacology
Clinical Pharmacokinetics
Clinical Therapetics
College of Medicine
The Ohio State University